December  2017, 22(10): 3903-3919. doi: 10.3934/dcdsb.2017201

On free boundary problem for compressible navier-stokes equations with temperature-dependent heat conductivity

1. 

School of Mathematics and Information Science, Henan Polytechnic University, Jiaozuo 454000, China

2. 

Center for Nonlinear Studies and School of Mathematics, Northwest University, Xi'an 710069, China

* Corresponding author Zilai Li, Zhenhua Guo

Received  April 2016 Revised  July 2017 Published  August 2017

We obtain the existence of global strong solution to the free boundary problem in 1D compressible Navier-Stokes system for the viscous and heat conducting ideal polytropic gas flow, when the heat conductivity depends on temperature in power law of Chapman-Enskog and the viscosity coefficient be a positive constant.

Citation: Zilai Li, Zhenhua Guo. On free boundary problem for compressible navier-stokes equations with temperature-dependent heat conductivity. Discrete and Continuous Dynamical Systems - B, 2017, 22 (10) : 3903-3919. doi: 10.3934/dcdsb.2017201
References:
[1]

S. N. Antontsev, A. V. Kazhikhov and V. N. Monakhov, Boundary Value Problems in Mechanics of Nonhomogeneous Fluids, vol. 22 of Studies in Mathematics and its Applications, North-Holland Publishing Co. , Amsterdam, 1990. Translated from the Russian.

[2]

D. Bresch and B. Desjardins, On the existence of global weak solutions to the Navier-Stokes equations for viscous compressible and heat conducting fluids, J. Math. Pures Appl., 87 (2007), 57-90.  doi: 10.1016/j.matpur.2006.11.001.

[3]

S. Chapman and T. G. Cowling, The Mathematical Theory of Non-Uniform Gases: An Account of the Kinetic Theory of Viscosity, Thermal Conduction and Diffusion in Gases, Cambridge University Press, Cambridge, 1990.

[4]

C. M. Dafermos, Global smooth solutions to the initial-boundary value problem for the equations of one-dimensional nonlinear thermoviscoelasticity, SIAM J. Math. Anal., 13 (1982), 397-408.  doi: 10.1137/0513029.

[5]

C. M. Dafermos and L. Hsiao, Global smooth thermomechanical processes in one dimensional nonlinear thermoviscoelasticity, Nonlinear Anal., 6 (1982), 435-454.  doi: 10.1016/0362-546X(82)90058-X.

[6]

E. Feireisl, Dynamics of Viscous Compressible Fluids, Oxford Univ. Press, Oxford, 2004.

[7]

A. Friedman, Partial Differential Equations, Krieger, New York, 1976.

[8]

S. Jiang, On the asymptotic behavior of the motion of a viscous, heat-conducting, one-dimensional real gas, Math. Z., 216 (1994), 317-336.  doi: 10.1007/BF02572324.

[9]

S. Jiang, Large-time behavior of solutions to the equations of a viscous polytropic ideal gas, Annali di Matematica pura ed applicata, 175 (1998), 253-275.  doi: 10.1007/BF01783686.

[10]

S. Jiang, Large-time behavior of solutions to the equations of a one-dimensional viscous polytropic ideal gas in unbounded domains, Comm. Math. Phys., 200 (1999), 181-193.  doi: 10.1007/s002200050526.

[11]

H. K. Jenssen and T. K. Karper, One-dimensional compressible flow with temperature dependent transport coeffcients, SIAM J. Math. Anal., 42 (2010), 904-930.  doi: 10.1137/090763135.

[12]

B. Kawohl, Global existence of large solutions to initial boundary value problems for a viscous, heat-conducting, one-dimensional real gas, J. Differential Equations, 58 (1985), 76-103.  doi: 10.1016/0022-0396(85)90023-3.

[13]

J. I. Kanel, A model system of equations for the one-dimensional motion of a gas, Differencial'nye Uravnenija, 4 (1968), 721-734. 

[14]

A. V. Kazhikhov, On the Cauchy problem for the equations of a viscous gas, (Russian), Sibirsk. Mat. Zh., 23 (1982), 60-64. 

[15]

A. V. Kazhikhov and V. V. Shelukhin, Unique global solution with respect to time of initialboundary value problems for one-dimensional equations of a viscous gas, J. Appl. Math. Mech., 41 (1977), 273-282.  doi: 10.1016/0021-8928(77)90011-9.

[16]

O. A. Ladyzenskaya, V. A. Solonnikov and N. N. Ural'ceva, Linear and Quasilinear Equations of Parabolic Type, Amer. Math. Sot. , Providence, R. I. , 1968.

[17]

A. Matsumura and T. Nishida, The initial value problem for the equations of motion of viscous and heat-conductive gases, J. Math. Kyoto Univ., 20 (1980), 67-104.  doi: 10.1215/kjm/1250522322.

[18]

A. Matsumura and T. Nishida, The initial boundary value problems for the equations of motion of compressible and heat-conductive fluids, Comm. Math. Phys., 89 (1983), 445-464. 

[19]

J. Nash, Le probleme de Cauchy pour les équations différentielles dún fluide général, Bull, Soc. Math. France, 90 (1962), 487-491. 

[20]

T. Nagasawa, On the one-dimensional motion of the polytropic ideal gas nonfixed on the boundary, J. Differential Equations, 65 (1986), 49-67.  doi: 10.1016/0022-0396(86)90041-0.

[21]

R. H. Pan, Global smooth solutions and the asymptotic behavior of the motion of a viscous, heat-conductive, one-dimensional real gas, J. Partial Differential Equations, 11 (1998), 273-288. 

[22]

R. H. Pan and W. Z. Zhang, Compressible Navier-Stokes equations with temperature dependent heat conductivity, Commun. Math. Sci., 13 (2015), 401-425.  doi: 10.4310/CMS.2015.v13.n2.a7.

[23]

A. Tani, On the first initial-boundary value problem of compressible viscous fluid motion, Publ. Res. Inst. Math. Sci. Kyoto Univ., 13 (1977), 193-253.  doi: 10.2977/prims/1195190106.

[24]

H. X. LiuT. YangH. J. Zhao and Q. Y. Zou, One-dimensional compressible Navier-Stokes equations with temperature dependent transport coefficients and large data, SIAM J. Math. Anal., 46 (2014), 2185-2228.  doi: 10.1137/130920617.

[25]

W. G. Vincenti and C. H. Kruger, Jr. , Introduction to Physical Gas Dynamics, Physics Today, 19 (1966), p95. doi: 10.1063/1.3047788.

[26]

H. Y. Wen and C. J. Zhu, Global classical large solutions to Navier-Stokes equations for viscous compressible and heat-conducting fluids with vacuum, SIAM J. Math. Anal., 45 (2013), 431-468.  doi: 10.1137/120877829.

[27]

T. Wang and H. J. Zhao, Global large solutions to a viscous heat-conducting onedimensional gas with temperature-dependent viscosity, Math. Nachr., 190 (1998), 169-183, at arXiv: 1505.05252. doi: 10.1002/mana.19981900109.

[28]

Z. P. Xin, Blow-up of smooth solution to the compressible Navier-Stokes equations with compact density, Commun, Pure Appl. Math., 51 (1998), 229-240.  doi: 10.1002/(SICI)1097-0312(199803)51:3<229::AID-CPA1>3.0.CO;2-C.

show all references

References:
[1]

S. N. Antontsev, A. V. Kazhikhov and V. N. Monakhov, Boundary Value Problems in Mechanics of Nonhomogeneous Fluids, vol. 22 of Studies in Mathematics and its Applications, North-Holland Publishing Co. , Amsterdam, 1990. Translated from the Russian.

[2]

D. Bresch and B. Desjardins, On the existence of global weak solutions to the Navier-Stokes equations for viscous compressible and heat conducting fluids, J. Math. Pures Appl., 87 (2007), 57-90.  doi: 10.1016/j.matpur.2006.11.001.

[3]

S. Chapman and T. G. Cowling, The Mathematical Theory of Non-Uniform Gases: An Account of the Kinetic Theory of Viscosity, Thermal Conduction and Diffusion in Gases, Cambridge University Press, Cambridge, 1990.

[4]

C. M. Dafermos, Global smooth solutions to the initial-boundary value problem for the equations of one-dimensional nonlinear thermoviscoelasticity, SIAM J. Math. Anal., 13 (1982), 397-408.  doi: 10.1137/0513029.

[5]

C. M. Dafermos and L. Hsiao, Global smooth thermomechanical processes in one dimensional nonlinear thermoviscoelasticity, Nonlinear Anal., 6 (1982), 435-454.  doi: 10.1016/0362-546X(82)90058-X.

[6]

E. Feireisl, Dynamics of Viscous Compressible Fluids, Oxford Univ. Press, Oxford, 2004.

[7]

A. Friedman, Partial Differential Equations, Krieger, New York, 1976.

[8]

S. Jiang, On the asymptotic behavior of the motion of a viscous, heat-conducting, one-dimensional real gas, Math. Z., 216 (1994), 317-336.  doi: 10.1007/BF02572324.

[9]

S. Jiang, Large-time behavior of solutions to the equations of a viscous polytropic ideal gas, Annali di Matematica pura ed applicata, 175 (1998), 253-275.  doi: 10.1007/BF01783686.

[10]

S. Jiang, Large-time behavior of solutions to the equations of a one-dimensional viscous polytropic ideal gas in unbounded domains, Comm. Math. Phys., 200 (1999), 181-193.  doi: 10.1007/s002200050526.

[11]

H. K. Jenssen and T. K. Karper, One-dimensional compressible flow with temperature dependent transport coeffcients, SIAM J. Math. Anal., 42 (2010), 904-930.  doi: 10.1137/090763135.

[12]

B. Kawohl, Global existence of large solutions to initial boundary value problems for a viscous, heat-conducting, one-dimensional real gas, J. Differential Equations, 58 (1985), 76-103.  doi: 10.1016/0022-0396(85)90023-3.

[13]

J. I. Kanel, A model system of equations for the one-dimensional motion of a gas, Differencial'nye Uravnenija, 4 (1968), 721-734. 

[14]

A. V. Kazhikhov, On the Cauchy problem for the equations of a viscous gas, (Russian), Sibirsk. Mat. Zh., 23 (1982), 60-64. 

[15]

A. V. Kazhikhov and V. V. Shelukhin, Unique global solution with respect to time of initialboundary value problems for one-dimensional equations of a viscous gas, J. Appl. Math. Mech., 41 (1977), 273-282.  doi: 10.1016/0021-8928(77)90011-9.

[16]

O. A. Ladyzenskaya, V. A. Solonnikov and N. N. Ural'ceva, Linear and Quasilinear Equations of Parabolic Type, Amer. Math. Sot. , Providence, R. I. , 1968.

[17]

A. Matsumura and T. Nishida, The initial value problem for the equations of motion of viscous and heat-conductive gases, J. Math. Kyoto Univ., 20 (1980), 67-104.  doi: 10.1215/kjm/1250522322.

[18]

A. Matsumura and T. Nishida, The initial boundary value problems for the equations of motion of compressible and heat-conductive fluids, Comm. Math. Phys., 89 (1983), 445-464. 

[19]

J. Nash, Le probleme de Cauchy pour les équations différentielles dún fluide général, Bull, Soc. Math. France, 90 (1962), 487-491. 

[20]

T. Nagasawa, On the one-dimensional motion of the polytropic ideal gas nonfixed on the boundary, J. Differential Equations, 65 (1986), 49-67.  doi: 10.1016/0022-0396(86)90041-0.

[21]

R. H. Pan, Global smooth solutions and the asymptotic behavior of the motion of a viscous, heat-conductive, one-dimensional real gas, J. Partial Differential Equations, 11 (1998), 273-288. 

[22]

R. H. Pan and W. Z. Zhang, Compressible Navier-Stokes equations with temperature dependent heat conductivity, Commun. Math. Sci., 13 (2015), 401-425.  doi: 10.4310/CMS.2015.v13.n2.a7.

[23]

A. Tani, On the first initial-boundary value problem of compressible viscous fluid motion, Publ. Res. Inst. Math. Sci. Kyoto Univ., 13 (1977), 193-253.  doi: 10.2977/prims/1195190106.

[24]

H. X. LiuT. YangH. J. Zhao and Q. Y. Zou, One-dimensional compressible Navier-Stokes equations with temperature dependent transport coefficients and large data, SIAM J. Math. Anal., 46 (2014), 2185-2228.  doi: 10.1137/130920617.

[25]

W. G. Vincenti and C. H. Kruger, Jr. , Introduction to Physical Gas Dynamics, Physics Today, 19 (1966), p95. doi: 10.1063/1.3047788.

[26]

H. Y. Wen and C. J. Zhu, Global classical large solutions to Navier-Stokes equations for viscous compressible and heat-conducting fluids with vacuum, SIAM J. Math. Anal., 45 (2013), 431-468.  doi: 10.1137/120877829.

[27]

T. Wang and H. J. Zhao, Global large solutions to a viscous heat-conducting onedimensional gas with temperature-dependent viscosity, Math. Nachr., 190 (1998), 169-183, at arXiv: 1505.05252. doi: 10.1002/mana.19981900109.

[28]

Z. P. Xin, Blow-up of smooth solution to the compressible Navier-Stokes equations with compact density, Commun, Pure Appl. Math., 51 (1998), 229-240.  doi: 10.1002/(SICI)1097-0312(199803)51:3<229::AID-CPA1>3.0.CO;2-C.

[1]

Xulong Qin, Zheng-An Yao. Global solutions of the free boundary problem for the compressible Navier-Stokes equations with density-dependent viscosity. Communications on Pure and Applied Analysis, 2010, 9 (4) : 1041-1052. doi: 10.3934/cpaa.2010.9.1041

[2]

Bingkang Huang, Lusheng Wang, Qinghua Xiao. Global nonlinear stability of rarefaction waves for compressible Navier-Stokes equations with temperature and density dependent transport coefficients. Kinetic and Related Models, 2016, 9 (3) : 469-514. doi: 10.3934/krm.2016004

[3]

Zhenhua Guo, Zilai Li. Global existence of weak solution to the free boundary problem for compressible Navier-Stokes. Kinetic and Related Models, 2016, 9 (1) : 75-103. doi: 10.3934/krm.2016.9.75

[4]

Yongfu Wang. Global strong solution to the two dimensional nonhomogeneous incompressible heat conducting Navier-Stokes flows with vacuum. Discrete and Continuous Dynamical Systems - B, 2020, 25 (11) : 4317-4333. doi: 10.3934/dcdsb.2020099

[5]

Matthew Paddick. The strong inviscid limit of the isentropic compressible Navier-Stokes equations with Navier boundary conditions. Discrete and Continuous Dynamical Systems, 2016, 36 (5) : 2673-2709. doi: 10.3934/dcds.2016.36.2673

[6]

Zhilei Liang, Jiangyu Shuai. Existence of strong solution for the Cauchy problem of fully compressible Navier-Stokes equations in two dimensions. Discrete and Continuous Dynamical Systems - B, 2021, 26 (10) : 5383-5405. doi: 10.3934/dcdsb.2020348

[7]

Xulong Qin, Zheng-An Yao, Hongxing Zhao. One dimensional compressible Navier-Stokes equations with density-dependent viscosity and free boundaries. Communications on Pure and Applied Analysis, 2008, 7 (2) : 373-381. doi: 10.3934/cpaa.2008.7.373

[8]

Feimin Huang, Xiaoding Shi, Yi Wang. Stability of viscous shock wave for compressible Navier-Stokes equations with free boundary. Kinetic and Related Models, 2010, 3 (3) : 409-425. doi: 10.3934/krm.2010.3.409

[9]

Lihuai Du, Ting Zhang. Local and global strong solution to the stochastic 3-D incompressible anisotropic Navier-Stokes equations. Discrete and Continuous Dynamical Systems, 2018, 38 (9) : 4745-4765. doi: 10.3934/dcds.2018209

[10]

Xin Zhong. Global strong solution and exponential decay for nonhomogeneous Navier-Stokes and magnetohydrodynamic equations. Discrete and Continuous Dynamical Systems - B, 2021, 26 (7) : 3563-3578. doi: 10.3934/dcdsb.2020246

[11]

Teng Wang, Yi Wang. Large-time behaviors of the solution to 3D compressible Navier-Stokes equations in half space with Navier boundary conditions. Communications on Pure and Applied Analysis, 2021, 20 (7&8) : 2811-2838. doi: 10.3934/cpaa.2021080

[12]

Xiangdi Huang, Zhouping Xin. On formation of singularity for non-isentropic Navier-Stokes equations without heat-conductivity. Discrete and Continuous Dynamical Systems, 2016, 36 (8) : 4477-4493. doi: 10.3934/dcds.2016.36.4477

[13]

Pavel I. Plotnikov, Jan Sokolowski. Compressible Navier-Stokes equations. Conference Publications, 2009, 2009 (Special) : 602-611. doi: 10.3934/proc.2009.2009.602

[14]

Fei Jiang, Song Jiang, Junpin Yin. Global weak solutions to the two-dimensional Navier-Stokes equations of compressible heat-conducting flows with symmetric data and forces. Discrete and Continuous Dynamical Systems, 2014, 34 (2) : 567-587. doi: 10.3934/dcds.2014.34.567

[15]

Peixin Zhang, Jianwen Zhang, Junning Zhao. On the global existence of classical solutions for compressible Navier-Stokes equations with vacuum. Discrete and Continuous Dynamical Systems, 2016, 36 (2) : 1085-1103. doi: 10.3934/dcds.2016.36.1085

[16]

Jing Wang, Lining Tong. Stability of boundary layers for the inflow compressible Navier-Stokes equations. Discrete and Continuous Dynamical Systems - B, 2012, 17 (7) : 2595-2613. doi: 10.3934/dcdsb.2012.17.2595

[17]

Irena PawŃow, Wojciech M. Zajączkowski. Global regular solutions to three-dimensional thermo-visco-elasticity with nonlinear temperature-dependent specific heat. Communications on Pure and Applied Analysis, 2017, 16 (4) : 1331-1372. doi: 10.3934/cpaa.2017065

[18]

Yang Liu. Global existence and exponential decay of strong solutions to the cauchy problem of 3D density-dependent Navier-Stokes equations with vacuum. Discrete and Continuous Dynamical Systems - B, 2021, 26 (3) : 1291-1303. doi: 10.3934/dcdsb.2020163

[19]

Hantaek Bae. Solvability of the free boundary value problem of the Navier-Stokes equations. Discrete and Continuous Dynamical Systems, 2011, 29 (3) : 769-801. doi: 10.3934/dcds.2011.29.769

[20]

Zhong Tan, Qiuju Xu, Huaqiao Wang. Global existence and convergence rates for the compressible magnetohydrodynamic equations without heat conductivity. Discrete and Continuous Dynamical Systems, 2015, 35 (10) : 5083-5105. doi: 10.3934/dcds.2015.35.5083

2021 Impact Factor: 1.497

Metrics

  • PDF downloads (150)
  • HTML views (85)
  • Cited by (1)

Other articles
by authors

[Back to Top]